# SDR REXA2013112602276

- Difficulty date: November 26, 2013
- Submitted: November 27, 2013
- Operation: Air carrier
- Aircraft: N8718E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7718
- Aircraft time: 23,907 hours, 21,477 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Smoke
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT REPORTS SMOKE FROM  READING  LIGHTS OUT 4AB.  PERFORMED OPERATIONAL CHECK OF THE READING LIGHTS IAW AMM 33-21-00, OPERATIONS CHECKED GOOD.  TURNED ON & WATCHED FOR ABOUT 10 MINS. NO SMOKE OR OTHER DEFECTS NOTED.
